A Study of W_4 - Symmetric K-Contact Riemannian Manifold

Hits: 848
Select Volume / Issue:
Year:
2015
Type of Publication:
Article
Keywords:
W_4, Symmetric, K Contact, Manifold
Authors:
Moindi S. K; Katende J. K.; Pokhariyal G. P.
Journal:
IJISM
Volume:
3
Number:
2
Pages:
109-111
Month:
March
ISSN:
2347-9051
Abstract:
In this paper the curcature and its characterizations in a K- contact Riemannian manifold are studied. We consider cases when the manifold is W4 - Felt as well as W4 - Symmetric

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=